# SDR SIMA20120528001

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 20,663 hours, 20,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY CEILING LAMP INOPERATIVE AROUND SEAT 11A.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LAMP IAW AMM 33-51-09.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
